# SDR SWIA200210566

- Difficulty date: January 17, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 6,334 hours, 6,356 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Location: Left Side Cockpi
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WINDOW HEAT CAUTION MESSAGE ON CONTINUOUSLY AFTER TAKEOFF.  RETURNED TO SLC.REMOVED AND REPLACED THE LEFT SIDE WINDOW IAW AMM 56-12-01.  LEAK AND OPS GOOD.  P/N:  NP-139322-5  S/N OFF:  98294H1164.
